# SDR SWAA2025100611311

- Difficulty date: September 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,747 hours, 19,114 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB ON OUTBOART FAN COWL ENGINE 2.  REPLACED WEB LOCATED ON OUTBOARD FAN COWL OF ENGINE 2 IAW CMM 71-13-30, PAGE 10088, FIGURE 3, SHEET 1, DETAIL P, TABLE OF PAGE 10105, AND SRM 51-40-02-0G-0.  MEASUREMENTS OF CRACK IS: 1.025 INCH.
